Doctors Lounge - Endocrinology AnswersBack to Endocrinology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/17/2017.
Forum Name: Endocrinology Topics
Question: Trouble With Thyroid and Levels
|ciera111111 - Mon Oct 17, 2005 9:20 pm||
I am a 38 yeard old female with 4 children. I had surgery and radiation due to a cancerous thyroid gland that was fully removed. I was put on thyroid replacement afterwards 1.75 of Synthroid. I am told all my levels are fine why then am I now growing thick hair on my stomach / uterous area? And on my face as well? The hair on my head is getting very thin and brittle and is very thin. I am not losing wieght and am gaining it. I have been trying to have a child and my partner already has had 3 children and I have 4. I have not been able to get pregnant for over a year now. I am now infertal for some reason. I still have regular peiods each month but they are very heavy and only last for a few days. I am very fatigued as well. Can someone please explain to me what is going on with my body?? :(
|ciera111111 - Thu Oct 20, 2005 3:04 am||
I am sorry, I forgot to mention that I have severe acne now too which I never had before, not even as a teenager.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.